# SDR AALA20100114MIA04

- Difficulty date: January 14, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 44,648 hours, 5,623 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASH LIGHT EMERGENCY BREAK AWAY STRAP BROKEN AT RIGHT NUMBER FOUR DOOR.  REPLACED EMERGENCY STRAP AT RIGHT NUMBER FOUR DOOR.
